Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

History of heart failure. Had electric cardioversion, having frequent, sudden muscle twitches. Any relation?

I am 71 years M having a history of heart failure and suffer from A Fib , Aortic aneurism (6.5 cm) . I have recently had an echo and a T.E.E and stress test PET and result is that ratio is 35%. Hence i had an electric cardioversion with 360 joules, since then ( 2 days ago) i am suffering from frequent and sudden muscle twitshes. Is there any relation between the cardioversion and the this muscle twitches?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi there,

Well you can have chest pain and muscle twitches after electric cardioversion due to local muscle injury.
However, you need to differentiate your muscle twitches from palpitations from ongoing arrhythmia.

Kindly get your serum electrolytes done as well.

Hope that answers the question.

In case of queries please do not hesitate to ask.

Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor